# SDR UIEA2017091301645

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,570 hours, 14,164 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 43367310044
- Condition: Failed
- Location: Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT BOOST PUMP INOPERATIVE.    REMOVED AND REPLACED THE LEFT AFT BOOST PUMP PUSH BUTTON SWITCH IAW SWPM 20-84-18.  SWITCH AND BOOST PUMP OPS CHECKED GOOD IAW AMM 28-00-00.
